MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED

UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number FL36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed of a patient fall when user facility called the sales representative alleging an issue related to the bed exit detection system.There was no injury or adverse consequence to the patient.Verification of the device at user site was made by the manufacturer.All 3 detection zones were tested and found conform; working to specification in flat or 30° angle.Further verifications demonstrated that a calibration was not totally completed by the user site.It was determined that it was not a single fault related to the device that caused the incident; a use error was identified as the most probable cause.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key7301245
Report Number3009591865-2018-00003
Device Sequence Number1824108
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public00670482000067
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;